eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Would you have Burning mouth syndrome when you have Peripheral neuropathy?

Summary: there is no Burning mouth syndrome reported by people with Peripheral neuropathy yet.

We study people who have Burning mouth syndrome and Peripheral neuropathy from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have Peripheral neuropathy and Burning mouth syndrome >>>

 

 

 

 

Peripheral neuropathy

Peripheral neuropathy (damage to nerves of the peripheral nervous system) can be treated by Gabapentin, Lyrica, Neurontin, Cymbalta, Amitriptyline Hydrochloride, Nortriptyline Hydrochloride. (latest reports from 10,555 Peripheral Neuropathy patients)

Burning mouth syndrome

Burning mouth syndrome (pain in the mouth and burning sensation on tongue) has been reported by people with osteoporosis, depression, high blood cholesterol, high blood pressure, gastrooesophageal reflux disease. (latest reports from 365 Burning mouth syndrome patients)

On Jan, 29, 2015: No report is found.

Do you have Peripheral Neuropathy and Burning Mouth Syndrome?

You are not alone! Join a mobile support group:
- support group for people who have Peripheral neuropathy
- support group for people who have Burning Mouth Syndrome

Recent conversations of related support groups:

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

More questions for: Peripheral neuropathy, Burning mouth syndrome

You may be interested at these reviews (Write a review):

  • Lisinopril caused peripheral neuropathy
    I began taking 10mg of Lisinopril recently and within a month began having moderate peripheral neuropathy. The neuropathy was shooting or stabbing sharp pains in hands and feet, burning calves, pins and needles in and around the eyes and ears, and burning eyes. This was so pronounced that I requested the doctor to switch me to Losartan immediately. The peripheral neuropathy quickly subsided and is gone ! My doctor had never heard of the Lisinopril causing this but now she knows. So people - you need to be your own advocate when you know something isn't right.
  • Dymista and burning mouth syndrome
    Is anyone experiencing a burning sensation in the mouth while taking Dymista? I never experienced this problem before. In February of this year I started to experience pain (burning sensation and prickly pain) in my inner cheeks, under the tongue, and in the floor of my mouth. I have been to several doctors who are unable to locate any visible issues. I decided to stop taking Dymista today to see what happens before I decide to get a biopsy. Anyone else experiencing a similar issue? Thank you!
  • Adderall xr 30 mg and peripheral neuropathy
    I have been taking adderall xr 30 mg for the past five years, with some breaks. I started showing symptoms of peripheral neuropathy the second year. This year (my 5th year on adderall) has been the worst and most difficult for my peripheral neuropathy. I also suffer from major depressive disorder and HSV, and I have heard that both of them may be related to peripheral neuropathy.
  • Lyrica varied widely
    I was prescribed Lyrica for treatment of chronic pain. It was ineffective, but it knocked out the symptoms of interstitial. However, it also caused rapid weight gain (I went from 110 to 130 lbs. in just a few weeks) and my ankles started to swell. The pain doctor advised me to discontinue the drug, but the urologist suggested lowering the dose. I did, and the swelling went down. I weighed myself daily and watched what I ate, and my weight returned to normal within a month. Subsequently, I continued taking the lower dose and had no further problems. Then I developed severe spinal stenosis, and my dosage of Lyrica was increased to six 75 capsules daily, in addition to 480 mg of morphine sulphate. I tolerated the Lyrica well. After surgery, however, my ankles began to swell again, and although I didn't have a problem with weight gain, I developed a bright red rash from ankles to knees. I dropped the dosage of Lyrica to 50 mg twice daily, and had no further side effects. The rash simply disappeared, with no damage to the skin. Following the surgery, I was able to titrate off morphine completely. I continue to take Lyrica twice daily. It doesn't seem to affect pain (I still ache a bit, as I have degenerative changes in all joints) but it does dampen peripheral neuropathy, which I experience both in my toes and balls of my feet. It also dampens the neuropathy in my forehead, where I had four surgeries to remove a malignant melanoma. I have had no side effects other than those mentioned, and find it interesting the I could tolerate a high dosage of Lyrica prior to surgery, but after surgery could not, and that adverse side effects varied not only with the dosage but with my own physical condition. I don't find it to be highly effective in treating neuropathy, but it does still the tingling enough to let me sleep and take my mind off the condition.
  • I need advise, badly ckd!! (1 response)
    The orthostatic BP started in mid April, I was only dizzy upon wakening then it would subside. I have never been a big breakfast eater so I started doing that. We were in Disney later in April and I was extremely fatigued, to the point of not wanting to walk, Disney would be the first time I passed out when getting dizzy. I of course said I had gotten too warm and was exhausted from work the previous week. The dizziness continued in the mornings & I passed out several more times. On May 1st, I passed out while putting my make-up on and hit my eye on the faucet and head on the tile floor, despite that I went to work thinking it would subside, it didn't. I went to the ER directly after work. They ran a B-met on me and my GFR was 11 and creatinine 3.95. They admitted me to a larger hospital for evaluation. While in there, they pumped me with fluids continuously, saying I had severe dehydration. My kidney function improved, my creatinine levels went back down to 1.34. After 5 days I was discharged and told to see a cardiologist and endo. The endo doc cancelled my appointment on the basis it was not his area. I had had a cortisol and ACTH testing which I guess was normal. I saw the cardiologist, who said it wasn't cardio. I had had an echocardiogram in the hospital and EKG monitoring. Cardio sent me to neurology, the PNRN did a basic neurological exam and drew blood for disease markers such as Lupus, sjorgens, hepatitis, ect. All disease markers came back negative, but my GFR was at 11 again and creatinine was 4.25, BUN 50 along with an elevated ACE level. They called me and said I sarcoidosis. I really don't have any of the primary S/S of this autoimmune disease. I don't know where to go from here, they are referring me to another neurologist at a bigger hospital. I can't live my normal life, can't walk on my feet due extreme pain and I pass out at least 2x a week, which is not good for my old body. My BP upon laying and sitting runs like 117/72, upon standing it drops to like 70/50-50/30. I am on 0.1 mg of florinef, I tried increasing it but then my legs swelled up for a gain of 23#. I talked to Mayo Clinic today and all there specialists are booked out thru December. I have to be able to work, I can't stay home any longer than September 8th! Please advise me!

More reviews for: Peripheral neuropathy, Burning mouth syndrome

Comments from related studies:

  • From this study (1 day ago):

  • Have a severe case of cellulitis in my arm which has no lymph nodes and on the third day I now have petechia on my thighs.

    Reply

  • From this study (3 days ago):

  • ear ringing; headache; tingling;

    Reply

  • From this study (2 weeks ago):

  • The main meds I take are Cymbalta, Maxzide, Benicar and Lovastatin. All the others I take as needed by my choice of not taking so many meds everyday.

    Reply

Post a new comment    OR    Read more comments

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.